# SDR SWAA093572

- Difficulty date: May 31, 2009
- Submitted: June 3, 2009
- Operation: Air carrier
- Aircraft: N743SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29279
- Aircraft time: 38,334 hours, 22,370 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 273A14012
- Part serial: 0222
- Condition: Faulty
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DIVERSION / DECLARED EMERGENCY.  AFTER T/O FROM MDW NOTICED HIGH VIBRATION FROM NLG OBSERVED NOSE GEAR WOULD NOT RETRACT,  RECYCLED LANDING GEAR AND GOT NORMAL INDICATION.  DIVERTED TO BWI.  REMOVED AND REPLACED NOSE GEAR LOCK ACTUATOR AND NOSE GEAR LOCK VALVE ACTUATOR PER MM.
